CSpace
afembemformulationforanexteriorquasilinearellipticproblemintheplane
Dongjie Liu; Dehao Yu
2008
Source Publicationjournalofcomputationalmathematics
ISSN0254-9409
Volume26Issue:3Pages:378
AbstractIn this paper, the finite element method and the boundary element method are combined to solve numerically an exterior quasilinear elliptic problem. Based on an appropriate transformation and the Fourier series expansion, the exact quasilinear artificial boundary conditions and a series of the corresponding approximations for the given problem are presented. Then the original problem is reduced into an equivalent problem defined in a bounded computational domain. We provide error estimate for the Galerkin method. Numerical results are presented to illustrate the theoretical results.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/45639
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Dongjie Liu,Dehao Yu. afembemformulationforanexteriorquasilinearellipticproblemintheplane[J]. journalofcomputationalmathematics,2008,26(3):378.
APA Dongjie Liu,&Dehao Yu.(2008).afembemformulationforanexteriorquasilinearellipticproblemintheplane.journalofcomputationalmathematics,26(3),378.
MLA Dongjie Liu,et al."afembemformulationforanexteriorquasilinearellipticproblemintheplane".journalofcomputationalmathematics 26.3(2008):378.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Dongjie Liu]'s Articles
[Dehao Yu]'s Articles
Baidu academic
Similar articles in Baidu academic
[Dongjie Liu]'s Articles
[Dehao Yu]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Dongjie Liu]'s Articles
[Dehao Yu]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.